# SDR TWAA9614302

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932L
- Make and model: Doug DC-9-32
- Aircraft serial: 47669
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 601179LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 567 - DURING PRE-FLIGHT, FOUND EGRESS LIGHTS INOPERATIVE.  FOUND BATTERY PACK, MFG PN 60-117-9LB, WITH LOW VOLTAGE.  REPLACED BATTERY PACK AND POWER SUPPLY.  EGRESS LIGHT SYSTEM OPERATION THEN CHECKED NORMAL.  CHECK C - 9-3-95 - STL.  (X)
